MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER UROVAC¿ BLADDER EVACUATOR; EVACUATOR, BLADDER, MANUALLY OPERATED

BOSTON SCIENTIFIC - SPENCER UROVAC¿ BLADDER EVACUATOR; EVACUATOR, BLADDER, MANUALLY OPERATED
Model Number M0067301251
Medical Device Problem Code Device Packaging Compromised (2916)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a bladder evacuator device was unpacked on (b)(6) 2018.According to the complainant, during unpacking, the packaging of the device was noted to be damaged.It was noticed that the packaging has a cut.Reportedly, this was not used in a patient.Attempts to obtain additional information regarding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.No patient complications have been reported due to this event.

Brand Name
UROVAC¿ BLADDER EVACUATOR
Common Device Name
EVACUATOR, BLADDER, MANUALLY OPERATED
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key7462373
Report Number3005099803-2018-01284
Device Sequence Number1147425
Product Code FFD
UDI-Device Identifier08714729033769
UDI-Public08714729033769
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberM0067301251
Device Catalogue Number730-125
Device Lot Number20872043
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2018
Initial Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1